Translator Disclaimer
September 1995 Cohomology of dynamical systems and rigidity of partially hyperbolic actions of higher-rank lattices
Viorel Niţicǎ, Andrei Török
Duke Math. J. 79(3): 751-810 (September 1995). DOI: 10.1215/S0012-7094-95-07920-4
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
60 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.79 • No. 3 • September 1995
Back to Top